We provide sufficient conditions for the existence and Lipschitz continuity of solutions to a constrained Bolza optimal control problem. The main feature of our problem is the unboundedness of the dynamics f(x,U) and the absence of superlinear growth conditions for the running cost L. Such classical assumptions are here replaced by conditions on the Hamiltonian that can be satisfied, for instance, by some Lagrangians with no growth. This paper extends our previous results in Existence and Lipschitz regularity of solutions to Bolza problems in optimal control to the state constrained case.

Cannarsa, P., Frankowska, H., MARCHINI E., M. (2009). On Bolza optimal control problems with constraints. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 11, 629-653.

On Bolza optimal control problems with constraints

CANNARSA, PIERMARCO;
2009-01-01

Abstract

We provide sufficient conditions for the existence and Lipschitz continuity of solutions to a constrained Bolza optimal control problem. The main feature of our problem is the unboundedness of the dynamics f(x,U) and the absence of superlinear growth conditions for the running cost L. Such classical assumptions are here replaced by conditions on the Hamiltonian that can be satisfied, for instance, by some Lagrangians with no growth. This paper extends our previous results in Existence and Lipschitz regularity of solutions to Bolza problems in optimal control to the state constrained case.
2009
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Con Impact Factor ISI
optimal control; Bolza problem; state contraints; existence of minimizers; Lipschitz regularity of optimal trajectories; interior approximation of constrained trajectories
Cannarsa, P., Frankowska, H., MARCHINI E., M. (2009). On Bolza optimal control problems with constraints. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 11, 629-653.
Cannarsa, P; Frankowska, H; MARCHINI E., M
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
DCDSB0049.pdf

accesso aperto

Dimensione 298.87 kB
Formato Adobe PDF
298.87 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/102813
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact